Kodai Mathematical Journal

Characterizations of spaces of holomorphic functions in the ball

Frank Beatrous, Jr. and Jacob Burbea

Full-text: Open access

Article information

Kodai Math. J., Volume 8, Number 1 (1985), 36-51.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32A35: Hp-spaces, Nevanlinna spaces [See also 32M15, 42B30, 43A85, 46J15]
Secondary: 46E15: Banach spaces of continuous, differentiable or analytic functions


Beatrous, Frank; Burbea, Jacob. Characterizations of spaces of holomorphic functions in the ball. Kodai Math. J. 8 (1985), no. 1, 36--51. doi:10.2996/kmj/1138036996. https://projecteuclid.org/euclid.kmj/1138036996

Export citation


  • [1] HAYMAN, W. K., Multivalent Functions, Cambridge Univ. Press, London, 1958.
  • [2] LUSIN, N., Sur une properiete des functions a carre sommable, Bull. Calcutta Math. Soc, 20 (1930), 139-154.
  • [3] PIRANIAN, G. AND W. RUDIN, Lusin's theorem on areas of conformal maps, Michigan Math. J., 3 (1955-1956), 191-199.
  • [4] RUDIN, W., Function Theory in the Unit Ball of Cn, Springer-Verlag, NewYork, 1980.
  • [5] WHITTAKER, E. T. AND G. N. WATSON, A course of modern analysis, Cambridge Univ. Press, London, 1973.
  • [6] YAMASHITA, S., Criteria for functions to be of Hardy class HP, Proc. Amer. Math. Soc, 75 (1979), 69-72.